# SDR SWIA2023011367095

- Difficulty date: December 3, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT COMMON TO FS320.163 FRAME AND LWR MID CHANNEL CORRODED.   REMOVED AND REPLACED PAX DOOR CLEAT COMMON TO FS320.163 FORMER AND LWR MID CHANNEL IAW DWG 601R31702 REV. N AND SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY.
